| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that x-ray locking occurred due to generator communication loss on a allura xper fd10.The clinical use of the system was in use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service reset the generator and successfully restarted the system.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).